# SDR AALA201809259009

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N119NN
- Make and model: Airbus A321-231
- Aircraft serial: 6222
- Aircraft time: 14,429 hours, 4,232 cycles
- System (JASC): 2370 · Audio/Video Monitoring
- Part: Arm
- Condition: Loose
- Location: Row 11b-25a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW 11B-25A MONITOR ARM WILL NOT STAY IN PLACE.  ADJUSTED THE SET SCREWS FOR THE VIDEO ARM IN SEAT 11B & 25A,  OPS CHECKED NORMAL IAW GPM 02-01-3. OK FOR SERVICE.
